# SDR 99FDEA00210

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-129 AT 17,000 MSL, LT ECAM RED/CRC AVIONICS SMOKE NOT NOTICABLE FUMES/ODORS.  REMOVED AND REPLACED 13WA SMOKE DETECTOR PER MM 26-15-12.  OPS CK GOOD MM A310-26-15-00.  OK FOR SERVICE.
